A mathematical and numerical analysis of the Maxwell-Stefan diffusion equations - Archive ouverte HAL Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series B Year : 2012

A mathematical and numerical analysis of the Maxwell-Stefan diffusion equations

Abstract

We consider the Maxwell-Stefan model of diffusion in a multicomponent gaseous mixture. After focusing on the main differences with the Fickian diffusion model, we study the equations governing a three-component gas mixture. We provide a qualitative and quantitative mathematical analysis of the model. The main properties of the standard explicit numerical scheme are also analyzed. We eventually include some numerical simulations pointing out the uphill diffusion phenomenon.
Fichier principal
Vignette du fichier
BoudinGrecSalvarani.pdf (331.99 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00490511 , version 1 (08-06-2010)

Identifiers

Cite

Laurent Boudin, Bérénice Grec, Francesco Salvarani. A mathematical and numerical analysis of the Maxwell-Stefan diffusion equations. Discrete and Continuous Dynamical Systems - Series B, 2012, 17 (5), pp.1427-1440. ⟨10.3934/dcdsb.2012.17.1427⟩. ⟨hal-00490511⟩
778 View
3176 Download

Altmetric

Share

Gmail Facebook X LinkedIn More